Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Query


Journal: Math. Comp. 4 (1950), 125
DOI: https://doi.org/10.1090/S0025-5718-50-99467-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See L. E. Dickson, History of the Theory of Numbers, Washington, 1920 and New York, 1934, v. 2, p. 342-345.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99467-1
Article copyright: © Copyright 1950 American Mathematical Society